Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Flaky Skin Worried It Could Be HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

flaky skin

i have HIV and recently my face and scalp have become so dry and flaky. i am presently taking Lamzid and feverenz as my medication. is there a connection to my being HIV positive and what can i do to releave the dryness and itchines.tammy...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi Tammy,HIV disease is associated with a variety of dermatological problems. Luckily most of them can be kept in reasonably good control with appropriate medications. Your dryness and itchiness may be related to seborrhea, eczema or a number of... Read more »

Flaky dry skin - JB

My back is very flaky and dry-does that point to hiv?... Read more »

Itchy, Flaky skin on face

I have been on Reyataz, Norvir, Selzentry, Epzicom,and Dapsone for about 18 months now...I... Read more »
Articles
U.S. Centers for Disease Control and Prevention

HIV Increasing in Australia

Australia's HIV infection rate is increasing, with the latest figures showing worrying trends in the nation's three most populous states. Last year, 700 Australians, mainly gay and bisexual men, were infected with HIV. Records show new HIV... Read more »
U.S. Health Resources and Services Administration

A Clinical Guide to Supportive and Palliative Care for HIV/AIDS

Maintenance of skin integrity in people with HIV poses a number of challenges to health care practitioners and caregivers. Because of the nature of HIV, it can be difficult, if not impossible, to heal open wounds or ulcers once they appear. It is... Read more »
Henry J. Kaiser Family Foundation

Tibotec, FDA Update Warning Label on HIV Drug's Risk of Severe Skin Reaction

Tibotec Therapeutics, a unit of Johnson & Johnson, "has strengthened a warning about serious skin reactions in patients treated with the company's HIV drug Intelence," the FDA and the company said on Wednesday, Reuters reports. Intelence has... Read more »
U.S. Centers for Disease Control and Prevention

Facing HIV Is Easier With Skin Treatment

For some HIV patients, lipoatrophy, facial wasting associated with the disease and the medication prescribed for it, is a telltale sign of infection. The Food and Drug Administration in August 2004 approved Sculptra, an injectable form of... Read more »
Connect With Others

Broken Skin On Nipples + Saliva. Should I Worry?

Posted by darien, 1 Reply
About three weeks ago I hooked up with this guy. We both went down on each other and kissed a lot. He got really rough with my nipples using his teeth. The next few days they were a little scabby. I then find out that the guy has HIV. He says that... Read more »

hiv symptoms worry

Posted by walter707, 1 Reply
Hello
I have got two questions regarding the rash I got at my back and red bump i got yesterday on my groin.

For acute hiv rash,doesthe rash come in group or single spots scattered. Becoz i had a rash 3 weeks after neglible exposure and it is still... Read more »

What are the odds that I will contract HIV from skin rashes/irritation?

Posted by Wesher11, 1 Reply
I had red rashes/skin irritation on my inner thighs and scrotum, and I had sex with this woman with condom, but I worried that her vaginal fluids got on my rashes on my inner thighs and scrotum, if she is HIV+ and the fluids get on my rashes, will I... Read more »

HIV Skin Symptoms (Pics) Please Read

Posted by WorriedOne, 2 Replies
Hello
I have some serious questions since Ive been very concerned lately, quite honestly the last year or so. I have not been tested and understand I should be tested. I would just prefer for someone's Professional advice. Sorry for the long read.

I... Read more »